# SDR ASMF200404023

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 38,616 hours, 27,128 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Grounded
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKE OFF (AIRFOIL ICE PROTECT PRESS ABNORMAL) LIGHT TURNED ON. CABLES WERE CHECKED AND A LINE WAS GROUNDED IN SENSOR S1-46.  (AIRFOIL ICE PROTECT PRESS ABNORMAL)  LIGHT WIRING WAS REPAIRED IAW WDM 30-11-01, TEST CORRECT.
